Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from the Regulatory Authority (GB-MHRA-EYC 00151748) on 19-JAN-2017. This spontaneous report was received from a consumer referring to a 15 year old female patient. The patient''s medical history, concurrent conditions and concomitant therapies were not reported. On 01-FEB-2016, the patient was vaccinated with the first dose of GARDASIL 1 dosage form, route parenteral (anatomical location, lot number and expiration date were not provided) for an unknown indication. On 02-FEB-2016, the patient experienced headache and chronic sore throat. On 04-FEB-2016, the patient experienced cessation of menstrual periods (amenorrhoea). Then, on 05-MAY-2016, the patient experienced skin rash/markings to arms and legs similar to stretch marks and on 10-MAY-2016, she experienced extreme pain in hip, leg, back and shoulder all left side, pain in extremity and back pain. On an unknown date, the patient was hospitalized for 18 weeks. Headache, chronic sore throat, cessation of menstrual periods and skin rash/markings to arms and legs similar to stretch marks were treated with pain relief, anti-inflammatory (unspecified), muscle relaxants (unspecified), all prescribed by hospital. On 12-JUL-2016, the patient recovered with sequel from amenorrhea. At the time of the report, the patient was not recovered from skin rash/markings to arms and legs similar to stretch marks, pain in hip, leg, back and shoulder all left side, pain in extremity and back pain. The rerporter considered the events to be serious due to disability and medically significant. The causal relationship between the events and GARDASIL was not reported. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166